# SDR ASOA2014101711444

- Difficulty date: September 24, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,412 hours, 26,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM INBD AND OTBD CLIPS AT LBL 9 ARE CRACKED.  REMOVED INBD & OTBD CLIPS ON FLOORBEAM, LBL 9 AT FS 280 IAW SRM 51-42-21.  INSTALLED SERVICEABLE INBD & OTBD CLIPS ON FLOORBEAM LBL 9 AT FS 280 IAW SRM 51-42-21.  COMPLIED WITH REO 601R-53-11-2706, REV  ISSUE.
